Skip to content

Ending Tamoxifen due to Side Effects ~ Breast Cancer Vlog 3/4/14

  • by

I look so somber in this video. I have had a rough 2 months since starting this medication for the Third time

Hi folks it is march 4th it is a freezing morning this morning when my husband got up to leave for work it was zero and now it’s a heat wave at 10 degrees but the good news is spring is coming i am sitting here in the parking lot at the cancer center ready to go in for my appointment to discuss how i’m doing on tamoxifen i was supposed to come about three or

Four weeks ago but i ended up with a terrible stomach bug and i was sick for three days and then my doctor went on vacation so i’m gonna head in now and my notebook with all my questions that’s really important when you are um seeing a doctor to have things written down so it’s easy to get sidetracked so uh let’s head inside and uh i’ll fill you guys in after the

Appointment well as you can see we still have snow and that’s why i have my sunglasses on because it’s bright glaring off the snow hi guys i just finished my doctor’s appointment believe it or not i have been in the cancer center for three hours um it was a very emotional appointment i tried to gear myself up ahead of time because i’m having such adverse reactions

To the tamoxifen this is my third attempt on this drug i’m falling down and i’m dizzy um getting the hot flashes i’m getting joint pain stomach aches because it’s a hormone drug it’s affecting my emotions i’m extremely anxious feeling depressed and weepy crying all the time i’m not sleeping which i have a problem anyways without this drug my oncologist can only

Prescribe this one medication to me because i’m not in menopause yet once i go into menopause then i have other options and he felt this drug what it’s doing to my body is not worth um all these side effects that i’m going through so he has taken me off this drug and um i’m going to meet with him in three months i’m going to have a more hormone test done and

We’ll assess the situation at this point at that point um they had me meet with a social worker because i was i was really distraught i i don’t like to fall apart and cry and cry in front of people but this is um something that’s out of my control when you put on this drug um no matter how much i prayed before going in and tried to um say positive affirmations

I just was a wreck i was extremely dizzy because i didn’t eat before coming and hardly ate last night before i go to doctor’s appointments i don’t eat um just because i’m afraid i’m gonna get sick of my stomach well my blood sugar dropped and my blood pressure went through the roof and i was so dizzy so they brought me juice several fresh fruit cups and some

Nuts um i was offered a sandwich but of course i’m gluten free but but that helps get my my blood sugar back up so i was able to stand and then i felt better after talking with everybody and then i stopped downstairs to meet with my awesome radiation nurse so she was happy to see me and i don’t feel dizzy anymore and now i’m gonna drive home and i’m off this

Drug so um that’s the newest update next month i’m going to be having a mammogram so i’m not gonna bother doing a video at that point i’ll wait until after i have the hormone test to meet with my doctor in three months then i’ll make a updated breast cancer journey video so thank you everybody for listening to me and i just also want to add if you are someone

That is um going on tamoxifen or is on tamoxifen and having a difficult time please don’t let what i’m going through scare you because everybody’s body reacts differently some people don’t get any side effects some get minor some get major like i did and the falling and being dizzy crashing into things um was just too much and um listen to your own body oh

There’s a robin in front of me hello robin listen to your own body and let your doctor know how you’re feeling so love light and blessings and thank you everybody for listening we’ll talk to you later bye for now i wish i had my regular camera well there’s the robin

Transcribed from video
Ending Tamoxifen due to Side Effects ~ Breast Cancer Vlog 3/4/14 By NaturesFairy